# SDR U2RA2021112400068

- Difficulty date: November 23, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 106,183 hours, 16,025 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY ESCAPE DOOR BATTERY TEST FUNCTION INOPERATIVE - RESEATED CONNECTOR ON THE BATTERY PACK AND SYSTEM FUNCTIONS NORMAL PER AIRCRAFT MAINTENANCE MANUAL 52-23-14.
